25 year, off for 4 weeks, took fin 2.5 years


#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Ger

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google

What is your current age, height, weight?
186, 78kg, 24y

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
fin

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg/day and then 1mg every other day

What condition was being treated with the drug?
hairloss

For how long did you take the drug (weeks/months/years)?
2.

How old were you, and WHEN (date) did you start the drug?
22

How old were you when you quit, and WHEN (date) did you quit?
25

How did you quit (cold turkey or taper off)?
slightly tapered off.

How long into your usage did you notice the onset of side effects?
I dont knw

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

I wonder if my antibiotic treatment somewhat cured my side effet during the treatment. Because when I went off my side effets appeared again.

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Started drug on 2016/januar. I think I have slowly delveloped side effets while being on the drug but didnt notice it because my I was still sexual functional. Then this summer I decrease the dose from 1mg/day to 1mg/eod. Late september I went off the drug, after 5 days I experienced a really strange condition, it felt like my body was completly flooded with androgens, my sex drive was beyond anything, my ejaculate volume increased, potency, increased sebum. It was severe and even more because I noticed now the difference. Then I did something really stupid and took 1mg/eod to see if this condition will subside, because I was taking antibiotics the same time as I went off Fin and I wanted to know if they caused this. Interstingly at first it made no difference, but after 2 weeks I crashed. No libido, I wasnt even able to ejaculate lol and my orgasm duration was like 1 second.

Now Iam roughly 4 weeks off and condition is still shit and weird. Some things got better some didnt. My potence is quite good sometimes, and I get spontaneous erections and morning wood. My orgasm duration increased and its somewhat okay now.
Libido and gential numbness is still a great problem. Its very weird because stimulating my penis feels really numb but I can still get a decent orgasm.


#2

Hello, welcome. If you have morning woods, this is a good sign for a possible recovery. Looks like you don’t experience the full effects of the classic “crash”. Stay positive these days and don’t obsess about this now.

In an another thread, you made a comment about you have cured your penile shrinkage problem 100% when you used antibiotics… But you never mentioned here anything about this… please be sure that you are adding everything in details here. It will fasten up the information flow for you.

My question is: Did your penile shrinkage cured completely like Pre-Fin state? Both flaccid and erect?
Also please keep update your orgasm intensity improvements, im very interested in this because i have similar problems. I would like to hear that could your orgasms reach the Pre-Fin intensity back again while you experiencing the numbness problem. Because, many people experience the orgasm dullnes in correlation with penile numbness… so your case is really interesting.
(Im talking about the last sentence of your message)

Recommendations:

  • Check out the natural remedies for PFS here. Adapt that life style, asap.

  • Stay away from masturbation or sex for 2 weeks! Give a rest to your organs.
    After 2 weeks, try to masturbate and experiment the improvements. And then, you can share the information here about what is going on.
    Good luck :slight_smile:


#3

Can you elaborate on these? Particularly “official”


#4

Oh well, i was talking about the standart remedies like eating healthy, exercising and and avoiding any 5AR inhibitors. Everyone gives those recommendations to each other… The ‘‘offical’’ word choice was a mistake due to my english not being my main language. Im gonna edit that word.